| Model Number |
ONB12STF |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, there was gas leakage around the seal causing loss of pneumoperitoneum.It was noted that there was a rapid loss of pneumoperitoneum.The surgeon had to deal with it and finished the case with a gas leak.There was no patient injury.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the obturator was inserted into the cannula, prolonged insertion can cause the seals to become stretched.The seal housing, stopcock and cannula appeared intact.Functional testing noted that the obturator was removed and the circular seal and duckbill seal were stretched out.The device failed the air leak test.The product was shipped back with the obturator inserted in the cannula and therefore the length of time it was inserted during shipment may have also resulted in the stretched seals.The seal housing was broken open to remove the circular seal to check for subassembly overall height.The device was measured using calipers.It was reported that there was rapid loss of pneumoperitoneum.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.